Limiting probability distribution for a random walk with topological constraints

L. B. Koralov, S. K. Nechaev, Ya G. Sinai

Research output: Contribution to journalArticle

3 Scopus citations

Abstract

The joint limiting probability distribution is studied for the two-dimensional random walk with topological constraints, ω(2ns), on ℤ2 lattice, where 2n is its total length and (0≤s≤1). The expression for the density of finite-dimensional limiting probability distribution π{ξn(s1),ξn(s 2),...,ξn(s) = ω(2ns)/n1/4 is described.

Original languageEnglish (US)
Pages (from-to)131-133
Number of pages3
JournalChaos
Volume1
Issue number2
DOIs
StatePublished - Jan 1 1991
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics
  • Physics and Astronomy(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Limiting probability distribution for a random walk with topological constraints'. Together they form a unique fingerprint.

  • Cite this